# SDR DALA2017012900721

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 71,921 hours, 16,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT AT ROW 22AB ARE INOPERATIVE. GROUND CHECK FOUND CONNECTOR OF SEAT HARNESS LOOSE AND SECURED.  SYSTEM OPERATION IS NORMAL.
